# SDR SWAA2023011791291

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 48,868 hours, 33,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH LH OVERWING EXIT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR LH OVERWING EXIT PER AMM 33-51-06. ALL ASSOCIATED E-LIGHTS WORK. OPS CHECK GOOD.
